# SDR IPXA2019092447168

- Difficulty date: September 19, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8
- Aircraft serial: 64265
- Aircraft time: 8,322 hours, 1,135 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 313U87402
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1DISCOLORATION AND CORROSION ON THE INBD LWR PANEL(P/N:313U8740-2)OF PYLON #2.REPAIR I.A.W. BOEING SRID:4-4579567796 AND UPS EO B747-5450-74071-A.
